# SDR UPS06846865

- Difficulty date: May 10, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 3779762501
- Condition: Cracked
- Location: Fs 670 L6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON END FITTING CRACKED AT STA 670 L6L.  REMOVED END FITTING AT STA 670 L6L IAW SRM 51-1-20D, DRILLED UP AND INSTALLED END FITTING AT STA 670 L6L IAW SRM 51-03-02, AND SRM 51-1-20D.
